검색
Article Search

JMB Journal of Microbiolog and Biotechnology

OPEN ACCESS eISSN 0454-8124
pISSN 1225-6951
QR Code

Article

Kyungpook Mathematical Journal 2022; 62(2): 333-345

Published online June 30, 2022

Copyright © Kyungpook Mathematical Journal.

-Ricci Soliton on (κ<0,μ)-almost Cosymplectic Manifolds

Savita Rani and Ram Shankar Gupta*

University School of Basic and Applied Sciences, Guru Gobind Singh Indraprastha University, Sector-16C, Dwarka, New Delhi-110078, India
e-mail : mansavi.14@gmail.com and ramshankar.gupta@gmail.com

Received: June 22, 2021; Revised: October 10, 2021; Accepted: November 15, 2021

Abstract

We study *-Ricci solitons on non-cosymplectic (κ,μ)-acs (almost cosymplectic) manifolds M. We find *-solitons that are steady, and such that both the scalar curvature and the divergence of the potential field is negative. Further, we study concurrent, concircular, torse forming and torqued vector fields on M admitting Ricci and *-Ricci solitons. Also, we provide some examples.

Keywords: *-Ricci soliton, (κ, μ)-almost cosymplectic manifolds, Nullity distribution, Torse forming vector field